Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 47, Issue 1, pp 83–106

Excursions of Brownian motion and bessel processes

  • R. K. Getoor
  • M. J. Sharpe
Article

DOI: 10.1007/BF00533253

Cite this article as:
Getoor, R.K. & Sharpe, M.J. Z. Wahrscheinlichkeitstheorie verw Gebiete (1979) 47: 83. doi:10.1007/BF00533253

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • R. K. Getoor
    • 1
  • M. J. Sharpe
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLa JollaUSA